MathSciNet Relay Station
MathSciNet bibliographic data
MR2857623 93C23 (60J27 93B36 93E15)
Karimi, Hamid Reza Robust delay-dependent $H_\infty$ control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters. IEEE Trans. Circuits Syst. I. Regul. Pap. 58 (2011), no. 8, 1910–1923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement